| Model Number |
SC-2317-50 |
| Medical Device Problem Codes |
High impedance (1291); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D2b: pro code: qrb.Additional suspect medical device component involved in the event: product family: scs-linear leads, upn:m365sc2317500, model: sc-2317-50, serial: (b)(6), batch: 5149084, udi: (b)(4).
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) leads had high impedances.The patient underwent a revision procedure wherein the leads were replaced for mri capability.The patient was doing well postoperatively.All explanted device components were discarded and will not be returned.
Additional Manufacturer Narrative
D2b: pro code: qrb additional suspect medical device component involved in the event: product family:scs-linear leads upn:m365sc2317500 model:sc-2317-50 serial:(b)(6).Batch:5149084 udi: (b)(4).Sc-2317-50 (sn:(b)(6).Investigation results: the leads were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.
Event or Problem Description
It was reported that the patients spinal cord stimulation (scs) leads had high impedances.The patient underwent a revision procedure wherein the leads were replaced for mri capability.The patient was doing was doing well postoperatively.All explanted device components were discarded and will not be returned.